# SDR DALA2024031903493

- Difficulty date: March 11, 2021
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,644 hours, 45,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DTA MONITOR INSPECTION LOG REF ERA 590060-14, A DENT (REPORTED AS "PROTUBERANCE") WAS FOUND AFFECTING THE FUSELAGE SKIN AT STA 310 AND BETWEEN L1 DOOR STOP INTERCOSTAL 6 & 7. CORRECTIVE ACTION: REF ERA 590060-14.)
